Title

Factor Domination In Graphs

Title - Alternative

Discret. Math.

Keywords

Mathematics

Abstract

Given a factoring of a graph, the factor domination number gamma-f is the smallest number of nodes which dominate all factors. General results, mainly involving bounds on gamma-f for factoring of arbitrary graphs, are presented, and some of these are generalizations of well known relationships. The special case of two-factoring K(p) into a graph G and its complement GBAR receives special emphasis.

Publication Title

Discrete Mathematics

Volume

86

Issue/Number

1-3

Publication Date

1-1-1990

Document Type

Article

Language

English

First Page

127

Last Page

136

WOS Identifier

WOS:A1990EU57200013

ISSN

0012-365X

Share

COinS